# SDR SWAA2013120222831

- Difficulty date: September 7, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 35,260 hours, 22,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 9910151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB SUPPORT BRACKET CORRODED AT STATION 648, LONGERON 18R.  R & R BRACKET IAW SRM & DRAWING.
